# SDR AALA202508295668

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 47,587 hours, 20,094 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: False Indication
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, K, S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: THE RIGHT FUEL INDICATOR WENT BLANK, FUEL INDICATION WAS NOT RELIABLE. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT IAH. RESET FUEL QUANTITY COMPUTER.   INDICATION RETURNED AND IS READING GOOD. PER FIM 28-41-00.
